# SDR FDEA201511253777

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N2001
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF NR N00207, VERTICAL STAB LT SIDE AUXILIARY PANEL HAS DENT, 14" FROM AUXILIARY SPAR & 56" FROM BOTTOM, DUE TO PER NOTED SRM.  A VISUAL & NDT INSPECTION OF DAMAGED AREA FOR DISBONDS, DELAMINATION, IS REQUIRED PRIOR TO APPLYING REPAIR.  THIS WAS NOT DOCUMENTED ACCOMPLISHED REWORK OF NR N00207.  REPAIRED VERTICAL STAB LT SIDE AUXILIARY PANEL, PN 175N2001, DENT LOCATED AT FSS 170.259 IAW SRM 51-70-10-2R.  REPAIR NR 2, DAMAGE IS NOT DENT, .25" DIAMETER HOLE.  MAJOR REPAIR.
